# SDR QXEA2021101500471

- Difficulty date: October 14, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 9,673 hours, 6,023 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARPET AT ROW 4 & 3 FRAYED CAUSING TRIPPING HAZARD. REMOVED FROM SERVICE. INSTALLED NEW TAPE UNDERNEATH CARPET REF E175 AMM TASK 25-24-01-350-801-A. CARPET IS NO LONGER LIFTED. CLEARS NEF. AIRCRAFT RETURNED TO SERVICE.
